X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (18) 18
mathematics, applied (16) 16
matrices (12) 12
applications of mathematics (9) 9
hyers-ulam stability (9) 9
mathematics, general (8) 8
analysis (7) 7
fuzzy sets (7) 7
fixed point (6) 6
mathematical models (6) 6
article subject (5) 5
fuzzy (5) 5
mathematical analysis (5) 5
matrix fuzzy normed space (5) 5
research (5) 5
spaces (5) 5
theorem (5) 5
approximation (4) 4
computer science, theory & methods (4) 4
convergence (4) 4
mappings (4) 4
mathematical research (4) 4
matrix methods (4) 4
operator space (4) 4
stability (4) 4
theorems (4) 4
algebras (3) 3
computer simulation (3) 3
control theory (3) 3
fixed-point approach (3) 3
mathematics, interdisciplinary applications (3) 3
nonlinearity (3) 3
operator-spaces (3) 3
operators (3) 3
set theory (3) 3
ulam-rassias stability (3) 3
vector spaces (3) 3
additive functional equation (2) 2
algebra (2) 2
algorithms (2) 2
alpha-dual (2) 2
asterisk-homomorphisms (2) 2
beta-dual (2) 2
boolean tagged sets (2) 2
chemistry (2) 2
chemistry, multidisciplinary (2) 2
computer science, interdisciplinary applications (2) 2
control (2) 2
control stability (2) 2
convex-sets (2) 2
derivations (2) 2
diagonal vector-spaces (2) 2
duals (2) 2
dynamical systems (2) 2
estadística matemática (2) 2
existence (2) 2
fixed point method (2) 2
functional analysis (2) 2
functional equation (2) 2
fuzzy logic (2) 2
fuzzy systems (2) 2
inequalities (2) 2
inward matrix products (2) 2
linear matrix inequalities (2) 2
markov processes (2) 2
math. applications in chemistry (2) 2
mathematical statistics (2) 2
matrix equations (2) 2
matrix normed modules (2) 2
matrix transformation (2) 2
methods (2) 2
modelos matemáticos (2) 2
neural networks (2) 2
partial differential equations (2) 2
physical chemistry (2) 2
sets (2) 2
statistical analysis (2) 2
statistical convergence (2) 2
statistics (2) 2
studies (2) 2
superstability (2) 2
systems (2) 2
tagged sets (2) 2
theoretical and computational chemistry (2) 2
ulam stability (2) 2
vector semispaces (2) 2
α-dual (2) 2
β-dual (2) 2
15b15 (1) 1
40c05 (1) 1
40h05 (1) 1
46a35 (1) 1
46a45 (1) 1
47a06 (1) 1
519.2 (1) 1
[formula omitted]-dual (1) 1
[formula omitted]-dual and matrix transformations (1) 1
a-asterisk-xa (1) 1
additive functional inequality (1) 1
additive mappings (1) 1
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Intelligent and Fuzzy Systems, ISSN 1064-1246, 2017, Volume 32, Issue 1, pp. 629 - 641
In this paper, we defined the matrix intuitionistic fuzzy normed spaces, and proved the Ulam stability of functional equation deriving from quartic and cubic... 
Matrix intuitionistic fuzzy normed spaces | fixed point alternative method | Ulam stability | functional equation deriving from quartic and cubic functions | COMPUTER SCIENCE, ARTIFICIAL INTELLIGENCE | FUNCTIONAL-EQUATION | Functional equations | Stability
Journal Article
Journal of Computational Analysis and Applications, ISSN 1521-1398, 2017, Volume 23, Issue 3, pp. 424 - 432
A mapping f: X x X -> Y is called additive-quadratic if f satisfies the system of equations { f(x + y, z) = f(x, z) + f (y, z), f(x, y + z) + f(x, y-z) =... 
Matrix fuzzy normed space | Additive-quadratic functional equation | Hyers-Ulam stability | Fixed point | MATHEMATICS, APPLIED | ALGEBRAS | additive-quadratic functional equation | fixed point | THEOREM | matrix fuzzy normed space | COMPUTER SCIENCE, THEORY & METHODS
Journal Article
Journal of Computational Analysis and Applications, ISSN 1521-1398, 06/2015, Volume 18, Issue 6, pp. 1089 - 1101
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2013, Volume 2013, Issue 1, pp. 1 - 28
Using the fixed point method, we prove the Hyers-Ulam stability of additive functional inequalities in matrix fuzzy normed spaces. MSC: 47L25, 47H10, 46S40,... 
operator space | additive functional equation | fixed point | Analysis | Mathematics, general | matrix fuzzy normed space | Mathematics | Applications of Mathematics | Hyers-Ulam stability | additive functional inequality | MATHEMATICS, APPLIED | THEOREM | OPERATOR-SPACES | MATHEMATICS | ALGEBRAS | MAPPINGS | EQUATION
Journal Article
B-순수 및 응용수학, ISSN 1226-0657, 2016, Volume 23, Issue 3, p. 287
Using the fixed point method, we prove the Hyers-Ulam stability of an additive-quadratic-cubic-quartic functional equation in matrix fuzzy normed spaces. 
additive-quadratic-cubic-quartic functional equation | operator space | fixed point | matrix fuzzy normed space | Hyers-Ulam stability
Journal Article
Journal of Inequalities and Applications, ISSN 1029-242X, 12/2019, Volume 2019, Issue 1, pp. 1 - 7
Fibonacci difference matrix was defined by Kara in his paper (Kara in J. Inequal. Appl. 2013:38 2013). Recently, Khan et al. (Adv. Differ. Equ. 2018:199, 2018)... 
Analysis | Intuitionistic fuzzy normed space | I -convergence | Difference sequence space | Mathematics, general | Mathematics | Applications of Mathematics | Fibonacci difference matrix | Fibonacci numbers | MATHEMATICS | MATHEMATICS, APPLIED | I-convergence | Fuzzy | Linearity | Convergence
Journal Article
Journal of Nonlinear Science and Applications, ISSN 2008-1898, 07/2015, Volume 8, Issue 1, pp. 64 - 85
Using the direct method and the fixed point method, we prove the Hyers-Ulam stability of the following additive-cubic-quartic (ACQ) functional equation 11[f(x... 
Matrix fuzzy normed space | Hyers-Ulam stability | Additive-cubic-quartic functional equation | Matrix Banach space | Fixed point method | MATHEMATICS | additive-cubic-quartic functional equation | FUZZY | matrix fuzzy normed space | matrix Banach space
Journal Article
Taiwanese Journal of Mathematics, ISSN 1027-5487, 10/2010, Volume 14, Issue 5, pp. 1799 - 1819
In the present paper, we prove that the classical sets ℓ∞(F), c(F), c₀(F) and ℓp(F) of sequences of fuzzy numbers are normed quasilinear spaces and the β-, α-... 
Fuzzy sets | Series convergence | Mathematical sequences | Algebra | Real numbers | Nonlinearity | Mathematics | Matrices | Mathematical functions | Scalar multiplication | Quasilinear space | Matrix transformations | Classical sets of sequences of fuzzy numbers | α-dual | β-dual | MATHEMATICS | beta-dual | DUALS | METRIC-SPACES | DIFFERENCE-SEQUENCES | alpha-dual | CONVERGENCE | BOUNDED VARIATION
Journal Article
Journal of Computational Analysis and Applications, ISSN 1521-1398, 07/2015, Volume 19, Issue 1, pp. 186 - 196
In this paper, we prove a generalized fuzzy version of the Hyers-Ulam stability for the functional equations f (phi(X)) = phi(X) f (X) + psi(X)e and f (phi(X))... 
Fuzzy Banach space | Hyers-Ulam stability | Functional equation | Fixed point | MATHEMATICS, APPLIED | HOMOMORPHISMS | INEQUALITIES | MATRIX NORMED MODULES | THEOREM | C-ASTERISK-ALGEBRAS | SUPERSTABILITY | FIXED-POINT APPROACH | DERIVATIONS | ULAM-RASSIAS STABILITY | MAPPINGS | COMPUTER SCIENCE, THEORY & METHODS
Journal Article
Journal of Inequalities and Applications, ISSN 1029-242X, 12/2019, Volume 2019, Issue 1, pp. 1 - 12
n-widths in approximation theory characterize how well one can approximate a subset by some “good” subsets of a normed linear space. Especially, n-widths of... 
Zadeh’s extension | n -widths | Diagonal matrix | Analysis | Fuzzy numbers | Mathematics, general | Mathematics | Approximation theory | Applications of Mathematics | MATHEMATICS | MATHEMATICS, APPLIED | n-widths | OPERATORS | Zadeh's extension | Asymptotic properties | Fuzzy systems
Journal Article
Journal of Mathematics, ISSN 2314-4629, 2016, Volume 2016, pp. 1 - 10
  The purpose of this study was to introduce the inner product over fuzzy matrices. By virtue of this definition, α-norm is defined and the parallelogram law... 
Fuzzy logic | Mathematics | Parallelograms | Equivalence | Matrices (mathematics) | Mathematical analysis | Inequalities | Norms | Fuzzy | Matrix methods
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 2009, Volume 58, Issue 4, pp. 717 - 733
Journal Article
Advances in Mathematical Physics, ISSN 1687-9120, 2015, Volume 2015, pp. 1 - 12
We present the methods to evaluate the similarity measures between sequence of triangular fuzzy numbers for making contributions to fuzzy risk analysis.... 
MATRIX | DUALS | PHYSICS, MATHEMATICAL | SETS | Fuzzy logic | Fuzzy sets | Pareto optimum | Methods | Mathematical programming
Journal Article
Journal of Applied Mathematics, ISSN 1110-757X, 2014, Volume 2014, pp. 1 - 8
The nonlinear matrix equation, X - Sigma(m)(i=1) A(j)*X(delta i)A(i) = Q with - 1 <= delta(i) < 0 is investigated. A fixed point theorem in partially ordered... 
EXISTENCE | MATHEMATICS, APPLIED | PERTURBATION ANALYSIS | A-ASTERISK-X(-1)A | X-S | Fuzzy sets | Fixed point theory | Set theory | Matrices | Research | Mathematical research | Theorems | Dynamic programming | Control theory | Nonlinearity | Mathematical models | Approximation | Existence theorems | Mathematical analysis
Journal Article
Theory and Applications of Mathematics & Computer Science, ISSN 2067-2764, 04/2017, Volume 7, Issue 1, p. 59
In this paper, firstly we discuss basic arithmetic operations with fuzzy quaternion numbers. Then, we introduce a noncommutative field, formed with 2 x 2 fuzzy... 
Computer science | Fuzzy sets | Matrix representation | Matrices (mathematics) | Set theory | Fuzzy | Arithmetic
Journal Article
Afrika Matematika, ISSN 1012-9405, 3/2016, Volume 27, Issue 1, pp. 97 - 114
Like fuzzy matrix the interval-valued fuzzy matrix has also three types of ranks, viz, row rank, column rank and fuzzy rank. In this article, some methods are... 
Schein rank | Fuzzy rank | Cross vector | Mathematics, general | Mathematics Education | Column rank | 15B15 | Mathematics | History of Mathematical Sciences | Applications of Mathematics | Interval-valued fuzzy matrix | Row rank
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.